# SDR ASAA2016062717187

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 26,651 hours, 8,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EXIT LIGHT COVER IS MISSING ON WALL NEXT TO R2 DOOR.  ACFT GROUNDED.  REPLACED EXIT LIGHT COVER.  ACFT OK FOR SERVICE.
